×

Found 12 Documents (Results 1–12)

100
MathJax

FD-schemes of arbitrary-order accuracy (uniform with respect to \(\epsilon\)) for singularly perturbed systems of ordinary second-order differential equations with piecewise smooth coefficients. (English. Russian original) Zbl 0823.65077

Differ. Equations 30, No. 2, 267-275 (1994); translation from Differ. Uravn. 30, No. 2, 292-301 (1994).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification